# SDR DALA13071730992

- Difficulty date: December 22, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 57,069 hours, 41,152 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, NOTED THE SEAT EMERGENCY PATH LIGHTS INOPERATIVE AT ROW 27.  FOUND WIRE PULLED FROM CONNECTOR. REPINNED IAW SWPM 20-31 AND OPS CHECKED NORMALLY.
